# SDR SWAA2022031040287

- Difficulty date: June 22, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Condition: Cracked
- Location: Aileron Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TAB #1 HINGE I/B HINGE COVER CRACKED / RECEIVED NEW LEFT WING AILERON TAB #1 HINGE I/B HINGE COVER. INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD #T953737 IAW AMM 27-11-21-400-801 STEP 3.E (4)(D) 56790U 02JUL19
